# SDR 2002UALA00978

- Difficulty date: June 10, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 41,418 hours, 6,681 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 786, LBL 12, FLOORBEAM CRACKED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED NEW FLOORBEAM SECTION.
